# SDR WXOA00012

- Difficulty date: November 14, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N411EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47732
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1080
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - DURING AIRCRAFT SCHEDULED INSPECTION AT REPAIR STATION, FOUND CRACK IN CABIN FLOORBEAM AT FS 1080, LBL 45, STRINGER 18 FLOOR WEB.  CRACK REPORTED APPROXIMATELY .75 INCH LONG.  STOP DRILLED CRACK AND FABRICATED AND INSTALLED DOUBLER PER DC-9 SRM 53-01.  (M)
